# SDR DALA2022072505117

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 71,904 hours, 26,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 R1 DOOR WOULD NOT ARM JAMMED BETWEEN ARM & DISARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM 1R GIRT BAR OPS NML. (8995576)
